# SDR COMA0160617

- Difficulty date: August 20, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,940 hours, 10,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: 601R3103077
- Part serial: NA
- Condition: Improper
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPLICE PLATES WERE FABED INCORRECTLY BY MANUFACTURER.FABRICATED TWO DOUBLER PLATES, REWORKED SPLICE PLATES, INSTALLED DOUBLER PLATES AND INSTALLED REWORKED SPLICE PLATES I/A/W WVAC E.O. 601R-53-2654.
